Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On growth of systole along congruence coverings of Hilbert modular varieties

Plinio G P Murillo

Algebraic & Geometric Topology 17 (2017) 2753–2762
Bibliography
1 A F Beardon, The geometry of discrete groups, 91, Springer (1995) MR1393195
2 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
3 E Freitag, Hilbert modular forms, Springer (1990) MR1050763
4 M Gromov, Systoles and intersystolic inequalities, from: "Actes de la Table Ronde de Géométrie Différentielle" (editor A L Besse), Sémin. Congr. 1, Soc. Math. France (1996) 291 MR1427763
5 L Guth, A Lubotzky, Quantum error correcting codes and 4–dimensional arithmetic hyperbolic manifolds, J. Math. Phys. 55 (2014) MR3390717
6 M G Katz, M Schaps, U Vishne, Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups, J. Differential Geom. 76 (2007) 399 MR2331526
7 D W Morris, Introduction to arithmetic groups, Deductive Press (2015) MR3307755
8 V Platonov, A Rapinchuk, Algebraic groups and number theory, 139, Academic Press (1994) MR1278263